It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=litthotwm]Adam, just do it! Don't worry about the side affects, it's going to be fine, I am sure. You really do have a problem with anxiety, don't you? I will really be curious to see how the lex works for you - full strength. I am really hoping you have a good experience with it. Now - count to 5 and put those two 1/2 pills in your mouth :bouncing:[/QUOTE]

Part of my problem is i look into things a little too much. Part of it has to do with the fact that last may, i was at 6 flags, went on a roller coaster for the first time, then two hours later, felt very weak and dizzy. Since then i havent felt right, i have this weird 'off' feeling. So i started thinking "I broke a blood vessel in my head' or something...im so negative. went through summer and felt so so...sometimes i felt off, sometimes i was ok. then in the fall, i left my job for a new better one, with 1000% stress tho! After a couple sinus infections this fall and winter, and a bad case of bronchitis, AND being diagnosed with sleep apnea, for which i use a machine now (for a bout a month and a half), and not seeing my friends as much since theyre working and going to school at night, mix in some relationship issues, i walk around off balance every day, adjusting to a new way to sleep (with a mask) stressed from work and somewhat depressed. That about sums up my year :)

So everytime i dont feel right, which is most of the time, i think im dying or have some terminal illness. Mind you, ive had blood work at the end of feb, thyroid tests, etc, no infections or anything. BUt im still a nervous wreck, almost as if im sensitive to the most minute change in my body, which causes me to freak :)

Had to vent again :) :D

SO now im nervous about taking more medication, in fear that i will get MORE dizzy, or tired or whatever...its just so hard...
Adam, when I had anxiety (when driving) I would feel like I was getting light headed, dizzy and was going to pass out. I got so scared, I would have to pull over and calm myself before I could continue. It was a scary feeling! I guess you could say it felt like my brain was being squeezed. UGG is right! Yeah, go on to the half of each tonight. You can do it - I know you can!!

Jackie
Coffee and Bailey's Irish Creme used to get me calmed down in real duress. I haven't done that in a long time! I do get anxious (or did) and do feel the need to get up and do something, can't sit still - but I didn't feel dizzy or anything. I used to be really stressed about money a few years ago and when I'd go to grocery and get in the checkout line and start feeling anxious and "sick". I think I was panicking because I didn't have much money to go around. You do need to check that dizzy problem with the ENT, but see if the Lex clears it up first. Give yourself a week to see if it is getting better. You should see some improvement during that time, if the dizziness is caused by anxiety.
So -

A friend of mine who works at a behavioral health company was talking to a psychiatrist she knows there about my recent problems. He conferred with some of his peers and got back to her -

Apparently, he said the switch from Paxil CR to just Paxil can cause severe withdrawal which i am experiencing now. He compared it to someone that drank alcohol every day all day, then one day just drank a glass of water. There was a shock to my system when i suddenly stopped taking the CR which kept a steady dose of medication in me and just took one dose a day which gave it to me all at once.

He also suggested the same thing, take half of paxil and half the lexapro for a few days, then just take the lexapro. The anxiety, agitation and all that im experiencing is from the switch in paxils. He said (as many of you already did) that i will like the lexapro much more, and should have less side effects. The problems i have now should subside in a week or two and i should hopefully be back to normal.

He is also giving me a couple names of some psychs in my local area that he knows, and will give me a refferal if i need one. He said i really need to see one. Right now my internal medicine doctor, who also takes care of my general health was prescribing this stuff to me. He compared that to me seeing a shrink to get blood pressure medication.

So tonight ill do the half and half and not wimp out and take 1/4 pill haha. I just need to get this feeling out of me. right now i feel all nervous..hope tomorrow is better.

when will this nightmare finally end lol


:dizzy:

Adam
Ugh, Ive been pretty anxious all day. Constant feeling of restlessness and the uncomfortable butterfly feeling in my chest. Also my head feels pretty shot and im kinda dizzy. IM wondering if i should do the whole lex or keep the 1/2 and 1/2 a few more days until this passes...
Have you been alone all day? You need to get a friend to come over tomorrow or get one to come get you if you feel too dizzy to drive, and get out for a while. Just staying at home concentrating on how you're feeling is intensifying the side affects you are having. I am sorry you're having such a rough time with this. If the Lex does not end up working for you, and you should be feeling lots better within a week, you really should find a good psychiatrist to go to who is skilled in prescribing the right meds for you. You may need an add-on to go with it, for the anxiety. Do you have a friend that maybe could come over and hang out with you tonight and keep you company? You need to take your mind off of it or you are going to go crazy... :eek: Please hang in there Adam, take another Ativan if you need to. :)


Jackie :angel:
I feel so terrible right now. Im so freakin tired, i feel like i could close my eyes and pass right out, im slightly dizzy. My eyes and mouth are so dry, my eyes are burning. My face feels hot, slight nausea and nice heartburn ( and i took prevacid last night). I dont know how im going to make it another 7 hours like this...feeling crappy like this is gonna give me more anxiety!

:( help :(
I hope you're not back to square one, A :eek: I felt nausea at first, when I was taking it at night, so I switched to taking in the mornings for a while, and that went away. I also seemed to have the hangover feeling in the mornings and would actually feel dizzy upon getting up. My head still feels heavy and numb when I wake up every morning though, but after I drink some coffee it kind of fades away. I kow that restless feeling, I think that is very common, so don't be alarmed. I'm glad you have all weekend to adjust to just the lex, so maybe by Monday you will be feeling better. I sure hope so! We had a big storm here last night, so it made my head feel weird, and I laid around most of the night and also had to listen to my husband rant and rave about his family. He's mad at some of them right now - long story. Why can't everyone just get along???? :rolleyes:

Jackie :angel:
Ugh Im a nervous wreck today. I slept like garbage last night. About 4 hours and the rest was anxious tossing and turning. Its so hard not to go take some thing so i dont have this awful feeling inside me. I am sooooo dizzy and have that nasty constant anxious feeling in my body. Even watching tv, im constantly moving. its horrible. I wish it were tomorrow, so i could get this over with. And to think a week ago i was walking in the mall shopping. Now Im afraid to move.

I usually monitor my blood pressure, decided to see how it was today, it was fine but my resting pulse was 53...isnt that a little low? Maybe thats why im walking around dizzy as hell. Oh i wish the clock would run faster. :(

Im trying to convince myself that this is nothing, and its just because im not on the meds, but its hard to when you feel like your either going to break into panic or hit the floor :(





All times are GMT -7. The time now is 01:02 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!